# SDR ABXA200910300057

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 48,047 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR CUTOUT CENTER HORIZONTAL ROLLER GUIDE FITTING CRACKED.  CRACK LENGTH 4.5 INCH.  ROLLER FITTING MISSING ALL 4 BOLTS (PUT TOGETHER WITH PIN).  REMOVED AND REPLACED FITTING IAW B767-200 SRM 51-40-02.
